MAUDE Adverse Event Report: SONOVA AG PHONAK AUDÉO P90-R

SONOVA AG PHONAK AUDÉO P90-R
Model Number 0500771P7
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The hcp has reported that a patient came into the office with a receiver and a dome stuck in their ear.The hcp tried to remove the part from the patient's ear, but was unsuccessful.The patient went to the emergency room to get the part removed.The removal was successful and the patient was prescribed antibiotic to avoid possible infections.The manufacturer requested the device to be sent back for analysis.Upon further followup, the hcp confirmed that the patient is doing well.The patient does not want to provide additional information.The receiver is not available for the analysis.This is the final report.
 
Additional Manufacturer Narrative
Upon further followup, the hcp confirmed that the patient is doing well.The patient does not want to provide additional information.The receiver is not available for the analysis.This is the final report.
 
Event or Problem Description
The hcp has reported that a patient came into the office with a receiver and a dome stuck in their ear.The hcp tried to remove the part from the patient's ear, but was unsuccessful.The patient went to the emergency room to get the part removed.The removal was successful and the patient was prescribed antibiotic to avoid possible infections.The manufacturer requested the device to be sent back for analysis.

Brand Name
PHONAK AUDÉO P90-R
Common Device Name
AUDÉO P90-R
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich,ch 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich, IL 8712
SZ   8712
6308219589
MDR Report Key19230080
Report Number3005085999-2024-00009
Device Sequence Number5855284
Product Code OSM
UDI-Device Identifier07613389350975
UDI-Public(01)07613389350975
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500771P7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown